# SDR FJTA00049261

- Difficulty date: March 20, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N926AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 926
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Part number: 13767F9
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 12,653 hours, 16,907 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MQY - WHILE PERFORMING THE NDT PHASE OF CP/CP TASK 55-10-011 (NDT OF HORIZONTAL STABILIZER ATTACH BOLTS), A CRACK WAS DETECTED IN ONE BOLT (P/N 137367F9).  THE CRACK WAS DETECTED JUST BELOW THE BOLT HEAD TO LOAD BEARING SURFACE.  ALL FOUR ATTACH BOLTS WERE REPLACED WITH NEW UNITS AND AIRCRAFT RETRNED TO SERVICE.  ALL REMAINING BOLTS UNDERWENT NDT INSPECTION, PASSED AND WERE RETURNED TO SERVICE.  (M)
